# SDR DALA2017042503351

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE SKIN HAS CORROSION AROUND FASTENER STA 851 LONGERON 30. BLENDED CORROSION FROM SKIN IAW B717 SRM 51-01-01-14-1 AT L28L STA 861-865 .150" ORIG THICK NESS .021" REMOVED .129" RMAINING AT STA 877-883 L27L ORIG THIC .130", .005" REMOVED .128 REMAINING BOTH WITHIN ALLOWABLE LIMITS IAW B717 SRM 53-20-70-2R-1 FIG 201 AND DRAWING #5924876 AT STA 851 L30 AND L29L ORIG THICKNESS .160" REMOVED .042" 118 REMAINING OUT OF ALLOWABLE LIMITS IAW SRM 53-20-70-2R-1 FIG 201 REPAIRED OUT OF LIMITS DAMAGE WITH FILLER AND DOUBLER IAW B717 SRM 53-20-70-2R-1 APPLIED ALODINE PRIMER AND TOPCOAT IAW B717 SRM 51-22-01 AS REQUIRED.  (LP #2989947)
